# SDR DALA2019080604588

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 76,234 hours, 57,184 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRING FOR EMERGENCY LIGHTS DISCONNECTED AT ROW 27. EMERGENCY LIGHTS INOP ROWS 24-27. REPAIR WIRE AT DISCONNECT ROW 27 PER SWPM 20-20 OPS CHECK GOOD. (LP5893162)
